Erratum to: New approach for solving a class of singular boundary value problem arising in various physical models

Roul, Pradip; Warbhe, Ujwal
June 2016
Journal of Mathematical Chemistry;Jun2016, Vol. 54 Issue 6, p1286
Academic Journal
No abstract available.


Related Articles

  • Some new features of the Boubaker polynomials expansion scheme BPES. Zhao, T.; Naing, L.; Yue, W. // Mathematical Notes;Feb2010, Vol. 87 Issue 1/2, p165 

    Some new properties of the Boubaker polynomials expansion scheme are presented in this paper. It is shown in particular that the Boubaker polynomials expansion scheme fits standard Cauchy boundary conditions.

  • Long time behavior for solution of initial-boundary value problem of one class of systems with multidimensional inhomogeneous GBBM equations. Shao-mei, Fang; Bo-ling, Guo // Applied Mathematics & Mechanics;Jun2005, Vol. 26 Issue 6, p716 

    The following initial-boundary value problem for the systems with multidimensional inhomogeneous generalized Benjamin-Bona-Mahony (GBBM) equations is reviewed. The existence of global attractors of this problem was proved by means of a uniform priori estimate for time.

  • PSEUDO-DIFFERENTIAL OPERATORS ON WMΩ(â„‚n)-SPACE. Upadhyay, S. K. // Palestine Journal of Mathematics;2014, Vol. 3 Issue 2, p256 

    Pseudo-differential operators associated with symbol θ(z,ξ), z = x + iy and ξ = u + it on WMΩ(ℂn)-space is defined and using the theory of Fourier transformation its various properties are studied. Lp(ℝn)-boundedness is investigated for 1 < p ≤ ∞. Sobolev...

  • INFINITE SYSTEMS OF EQUATIONS. THE EFFECT OF TRUNCATION. URSELL, F. // Quarterly Journal of Mechanics & Applied Mathematics;1996, Vol. 49 Issue 2, p217 

    We consider an infinite system of equations of the formxm+∑n=1∞kmnxn=am,1≤m<∞,or in matrix notation(1+k)x=awhere I denotes the infinite unit matrix, and where the elements kmn of the matrix K and the components an of the column vector a are given. With the solution {xn} of...

  • Toeplitz Operators with Essentially Radial Symbols. Raimondo, Roberto C. // International Journal of Mathematics & Mathematical Sciences;2012, p1 

    For Topelitz operators with radial symbols on the disk, there are important results that characterize boundedness, compactness, and its relation to the Berezin transform. The notion of essentially radial symbol is a natural extension, in the context of multiply-connected domains, of the notion...

  • Effective hull of a set and its approximation. Evtushenko, Yu.; Posypkin, M. // Doklady Mathematics;Nov2014, Vol. 90 Issue 3, p791 

    The article presents a mathematical research which introduces the concept of the effective hull of a set and proposes an approximation method. Details include the notation and propositions for the effective boundary and effective hull and an algorithm for the construction of the approximation to...

  • Spectral Analysis of a Differential Operator with Involution. Romanova, E. // Journal of Mathematical Sciences;Mar2016, Vol. 213 Issue 6, p897 

    We consider the differential operator L with involution defined by the differential expression l(y) = y′(x) − q(x)y(ω − x), q ∈ L [0, ω], and boundary condition y(0) = y(ω). We study spectral properties of the operator L by using the method of similar...

  • Weighted finite element method for an elasticity problem with singularity. Rukavishnikov, V.; Nikolaev, S. // Doklady Mathematics;Nov2013, Vol. 88 Issue 3, p705 

    The article presents a mathematical study which introduces a finite element method (FEM) for an elasticity problem with singular solutions. The study defines the generalized solution in the norms of weighted Sobolev and Lebesgue spaces, the Lamé system in a two-dimensional domain with...

  • Simulation of Thermal Field Based on Differential Spectra Algebraic Properties. Molodetska, K. V. // Naukovi visti NTUU - KPI;2012, Vol. 81 Issue 1, p76 

    The article exemplifies modeling of the thermal field of the rod diameter d by applying the method based on algebraic properties of differential spectra. This enabled to reduce the value of modeling errors and to improve symbolic mathematical descriptions of physical fields. To this end, forward...

  • The Zeros of Difference Polynomials of Meromorphic Functions. Junfeng Xu; Xiaobin Zhang // Abstract & Applied Analysis;2012, p1 

    We investigate the value distributions of difference polynomials ?f(z) - af(z)n and f(z)nf(z+c) which related to two well-known differential polynomials, where f(z) is a meromorphic function.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics